Tumor necrosis factor-alpha antagonists include monoclonal antibodies, infliximab, adalimumab, etanercept and golimumab. Clinical trials of these agents have shown that they are remarkably effective for psoriasis, but cutaneous adverse reactions of these agents including paradoxical aggravation of psoriasiform eruption have been also reported. We present a case of psoriasiform eruption triggered by golimumab therapy in a patient with rheumatoid arthritis. A 53-year-old woman presented with a skin lesion on the sole. She had been treated by golimumab every 4 weeks for rheumatoid arthritis from September 2006. 16 weeks after the treatment, she developed a erythematous and scaly patch on the sole. She had a history of palmoplantar pustulosis, but the skin lesions had not appeared for a long time, recurring when she started golimumab treatment. The skin lesion improved with topical steroid treatment, but as golimumab was re-administrated, the skin lesion exacerbated.
|Number of pages||3|
|Journal||Korean Journal of Dermatology|
|Publication status||Published - 2008 May|
All Science Journal Classification (ASJC) codes